Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 66, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 19, 2017, 4:08 PM EDT for Caswell County, Rockingham County, North Carolina. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 4:08 PM EDT (20:08 UTC)
- Expired
- May 19, 2017, 5:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caswell County, NC, Rockingham County, NC
The radar
The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:12 PM EDT | HAIL 1.75 | 2 Nnw Camp Springs, NC | HAIL RANGED FROM GRAPE SIZE UP TO GOLF BALL SIZE AND LASTED FOR ABOUT 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
796
WUUS51 KRNK 192008
SVRRNK
NCC033-157-192115-
/O.NEW.KRNK.SV.W.0066.170519T2008Z-170519T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
408 PM EDT FRI MAY 19 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Rockingham County in north central North Carolina...
Southern Caswell County in north central North Carolina...
* Until 515 PM EDT
* At 408 PM EDT, a severe thunderstorm was located near Camp Springs,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Jericho...
Prospect Hill...
Camp Springs...
Quick...
and Hightowers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3630 7960 3643 7955 3634 7915 3624 7915
3625 7953 3624 7953
TIME...MOT...LOC 2008Z 293DEG 17KT 3635 7953
HAIL...1.00IN
WIND...60MPH
$$
DS4 follow-up statements
404
WWUS51 KRNK 192021
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
421 PM EDT FRI MAY 19 2017
NCC157-192031-
/O.CAN.KRNK.SV.W.0066.000000T0000Z-170519T2115Z/
Rockingham NC-
421 PM EDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCKINGHAM
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3625 7953 3635 7953 3640 7942 3634 7915
3624 7915
TIME...MOT...LOC 2021Z 292DEG 17KT 3633 7946
$$
NCC033-192115-
/O.CON.KRNK.SV.W.0066.000000T0000Z-170519T2115Z/
Caswell NC-
421 PM EDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CASWELL COUNTY...
At 421 PM EDT, a severe thunderstorm was located over Camp Springs,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Prospect Hill...
Camp Springs...
Jericho...
Hightowers...
and Baynes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3625 7953 3635 7953 3640 7942 3634 7915
3624 7915
TIME...MOT...LOC 2021Z 292DEG 17KT 3633 7946
HAIL...1.00IN
WIND...60MPH
$$
DS643 WWUS51 KRNK 192035 SVSRNK Severe Weather Statement National Weather Service BLACKSBURG VA 435 PM EDT FRI MAY 19 2017 NCC033-192115- /O.CON.KRNK.SV.W.0066.000000T0000Z-170519T2115Z/ Caswell NC- 435 PM EDT FRI MAY 19 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR SOUTHERN CASWELL COUNTY... At 435 PM EDT, a severe thunderstorm was located over Jericho, moving southeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Prospect Hill... Jericho... Hightowers... Baynes... and Topnot. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for DAMAGING WINDS. For your safety, move to an interior room on the lowest floor of a sturdy building. Stay away from windows. When it is safe to do so, please send your reports of hail of any size, as well as reports of any wind damage, including downed trees or large limbs, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3640 7942 3634 7915 3624 7915 3625 7947 TIME...MOT...LOC 2035Z 293DEG 17KT 3630 7938 HAIL...<.75IN WIND...60MPH $$ DS
014 WWUS51 KRNK 192053 SVSRNK Severe Weather Statement National Weather Service BLACKSBURG VA 453 PM EDT FRI MAY 19 2017 NCC033-192115- /O.CON.KRNK.SV.W.0066.000000T0000Z-170519T2115Z/ Caswell NC- 453 PM EDT FRI MAY 19 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR SOUTHEASTERN CASWELL COUNTY... At 452 PM EDT, a severe thunderstorm was located over Baynes, moving southeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Prospect Hill... Hightowers... and Baynes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for DAMAGING WINDS. For your safety, move to an interior room on the lowest floor of a sturdy building. Stay away from windows. When it is safe to do so, please send your reports of hail of any size, as well as reports of any wind damage, including downed trees or large limbs, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3634 7915 3624 7915 3625 7938 3636 7926 TIME...MOT...LOC 2052Z 293DEG 17KT 3627 7929 HAIL...<.75IN WIND...60MPH $$ DS
217
WWUS51 KRNK 192114
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
514 PM EDT FRI MAY 19 2017
NCC033-192124-
/O.EXP.KRNK.SV.W.0066.000000T0000Z-170519T2115Z/
Caswell NC-
514 PM EDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN CASWELL COUNTY WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3634 7915 3624 7915 3625 7938 3636 7926
TIME...MOT...LOC 2114Z 293DEG 17KT 3623 7919
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:15 PM EDT, 53 minutes earlier.
Area forecast discussion, May 19, 3:15 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 315 PM EDT Fri May 19 2017 .SYNOPSIS... High pressure off the southeast Atlantic Coast will continue to produce an unseasonably warm and humid southwest flow of air across the forecast area into tonight. This will combine with an approaching weak cold front to produce additional showers and storms into this evening and especially over the mountains on Saturday. Unsettled weather will then continue through into early next week with shower chances again increasing ahead of another cold front arriving from the west by Monday. && .NEAR TERM /THROUGH SATURDAY/... As of 315 PM EDT Friday... Clusters of deeper convection continue to evolve mainly over southern/southwest sections in an area of convergence just south of a weak mid level wave passing to the north and on bottom of a weak residual surface trough. Latest short term models drive a loosely organized area of convection into eastern/southeast sections through late afternoon so upping pops for a few hours of likelys across the southern third into early evening. Otherwise still expecting coverage to fade after sunset if not sooner as best lift shifts back north closer to the surface cold front in the southern Ohio Valley. Some of this coverage may sneak back southeast into espcly northern portions of the area overnight but should be quite widely scattered at this point. However will leave in some low pops to cover this as well as for the potential to see another complex clip the northeast sections late. Should also see more patchy fog around espcly given coverage of convection from earlier. Lows in the muggy 60s overall. Front will gradually backdoor in from the northeast on Saturday but slower than earlier as models indicate building heights over top the low level cool pool that will attempt to slip back toward the Blue Ridge. This slower scenario would mean more instability developing ahead of the boundary espcly from just east of the Blue Ridge westward during the afternoon. Guidance shows a lobe of high 850 mb theta-e over the western half beneath good upper diffluence that could mean another round of more widespread showers and storms outside of the far northeast sections. Thus upped pops to higher chance/low likelys west and kept chance to low chance eastern sections. Expect low level northeast flow including lower dewpoints and stability to gradually shift west by late in the day but all dependent upon convective coverage and how much more it slows the boundary up. High temps quite tricky with potential for southern and southwest sections to zoom back into the 80s while the northeast remains stuck in the cooler 70s per latest warmer Mos. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/... As of 300 PM EDT Friday... Surface front should finally spill westward into far western sections Saturday night in the wake of earlier convection before being bumped back slowly east on Sunday as the main upper trough to the west heads northeast. May see a lull in overall rain coverage Saturday night with mainly low clouds possibly persisting Blue Ridge and some drying across the northeast. Kept in some chance pops mainly mountains for now with only spotty showers out east. Expect any significant cooling to stay just to the north although some dewpoint drying could occur southwest to the eastern slopes per latest Nam. Otherwise lows still muggy...mainly low to mid 60s. Surface cold front associated with the upper trough to the west will drift east Sunday with its axis of deeper moisture working into the mountains by later in the day. Guidance shows quite an instability gradient from stability within deeper northeast flow across eastern sections to modest Cape values over the west where will be in the convergence zone of the residual front and lift ahead of the cold front. Therefore going to a gradient of increasing likely pops from west to east over the mountains Sunday including some thunder to mainly lower shower chances in the east in the afternoon. Highs should be much cooler as the wedge and clouds remain in place resulting in highs mostly lower to mid 70s at this point. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... As of 310 PM EDT Friday... 500 MB flattens during the first half of the week. Upper ridge remains over the southeast and southern Gulf of Mexico. A piece of the upper low redevelops and heads into the Ohio Valley by Thursday. ECMWF has best lift and good short wave crossing the Mid Atlantic region on Wednesday. A cold front passes through the area early Monday. A second front crosses through on Wednesday leading in a colder air mass over the area for Wednesday and Thursday. ECMWF shows the potential for some gusty winds behind Wednesday's front. Expecting showers and thunderstorms along each of the front with the potential for heavy rain. Overall troffing and periods of rain will result in below normal temperatures for much of the week. Have trended toward cooler daytime temperatures for Monday through Friday. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 100 PM EDT Friday... Clusters/bands of showers and thunderstorms will make for quite varied conditions through this afternoon/evening with MVFR/IFR in the vicinity of shra/tsra and primarily VFR outside convection. Thus have continued VCTS in all the TAFs through at least 00z/8PM at times including TEMPO groups for short term coverage of storms this afternoon/evening. Storm cells are expected to be scattered in nature east of the Blue Ridge with the more widespread coverage espcly early on across the mountains. Any of these storms could turn severe with damaging winds and large hail. After sunset, the diurnally driven deep convection will dissipate, with potential for patchy fog during the overnight. There is an active front to our northwest which will be entering the Ohio Valley. Frontal driven storms over the Ohio Valley are expected this afternoon and are forecast to continue during the overnight tonight. Not confident any of this activity will impact our region, but some of the meso models indicate potential for an MCS to move out of the OH valley and into WVA tonight. The front is forecast to enter the forecast area Saturday, entering the area backdoor style with a northeast push of wind Saturday and Saturday night. Models suggest that drier air may now be slower to push west of the Blue Ridge during the afternoon so added convection resulting in sub-VFR could occur around and after the valid TAF period on Saturday afternoon. Extended Aviation Discussion... The front will then stall over or just south of the region early Sunday. With the front over the area, there will be an opportunity for added showers and thunderstorms, especially during the peak heating hours of the day over the western mountains by late Sunday. However expect combo of low clouds within the wedge and showers over the west to result in sub-VFR for most of Sunday. More widespread showers and storms may occur ahead of the front Sunday night with added poor flying conditions overnight. The front will cross the forecast area Monday, dry weather returning Monday night into Tuesday. Another front may then bring the next round of showers and subsequent MVFR by Wednesday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JH/PM NEAR TERM...JH SHORT TERM...JH LONG TERM...AMS AVIATION...JH/PM
Hazardous weather outlook, May 19, 3:36 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 336 PM EDT Fri May 19 2017 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-201945- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 336 PM EDT Fri May 19 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Isolated strong to severe thunderstorms will remain possible into this evening especially east of the Blue Ridge. The strongest storms may produce gusty winds along with hail and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A slow moving cold front will bring showers and embedded thunderstorms Sunday afternoon into Monday. Additional rainfall from the front may trigger localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 19, 3:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 N STUART 36.68N 80.28W
05/19/2017 E0.88 INCH PATRICK VA PUBLIC
REPORTED AT HOWELLS GROCERY
&&
SKLocal storm report, May 19, 3:48 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 1 NE BROOKS CROSSROADS 36.13N 80.77W
05/19/2017 M1.00 INCH YADKIN NC 911 CALL CENTER
&&
JMORROWLocal storm report, May 19, 3:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 1 NE BROOKS CROSSROADS 36.13N 80.77W
05/19/2017 YADKIN NC 911 CALL CENTER
THUNDERSTORM WINDS RESULTED IN MULTIPLE TREES DOWN ACROSS
THE COUNTY, INCLUDING IN THE COMMUNITY OF HAMPTONVILLE.
&&
JMORROWLocal storm report, May 19, 3:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL KING 36.28N 80.36W
05/19/2017 M0.50 INCH STOKES NC 911 CALL CENTER
HAIL IS ONGOING AND ENOUGH TO COVER THE GROUND
&&
JMORROWSpecial weather statement, May 19, 3:57 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
357 PM EDT FRI MAY 19 2017
NCZ004-005-192030-
Stokes-Rockingham-
357 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN STOKES AND SOUTHWESTERN ROCKINGHAM COUNTIES...
At 357 PM EDT, a strong thunderstorm was located over Germanton,
moving east at 30 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Walnut Cove...
Pine Hall...
Ellisboro...
Germanton...
and Meadows.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3626 8027 3637 8027 3637 8005 3629 7985
3625 7986
TIME...MOT...LOC 1957Z 274DEG 25KT 3628 8019
PHSpecial weather statement, May 19, 4:05 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
405 PM EDT FRI MAY 19 2017
NCZ005-006-192100-
Rockingham-Caswell-
405 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN ROCKINGHAM AND CASWELL COUNTIES...
At 405 PM EDT, a strong thunderstorm was located over Quick, moving
east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Reidsville...
Yanceyville...
Bethel...
Providence...
and Camp Springs.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3639 7968 3654 7943 3654 7926 3638 7915
3624 7956 3625 7956
TIME...MOT...LOC 2005Z 248DEG 23KT 3639 7952
PHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:17 PM EDT | Special Weather Statement | RNK | Stokes, Surry | 58 min |
| May 19, 12:57 PM EDT | Special Weather Statement | RNK | Ashe | 48 min |
| May 19, 1:07 PM EDT | Special Weather Statement | RNK | Watauga | 53 min |
| May 19, 1:15 PM EDT | Severe Thunderstorm Warning | RNK | Watauga | 42 min |
| May 19, 1:29 PM EDT | Special Weather Statement | RNK | Surry | 61 min |
| May 19, 1:50 PM EDT | Severe Thunderstorm Warning | RNK | Surry | 25 min |
| May 19, 1:59 PM EDT | Special Weather Statement | RNK | Alleghany | 61 min |
| May 19, 2:20 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry, Wilkes | 41 min |
| May 19, 2:41 PM EDT | Special Weather Statement | RNK | Wilkes | 49 min |
| May 19, 2:56 PM EDT | Special Weather Statement | RNK | Yadkin | 64 min |
| May 19, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Wilkes, Yadkin | 60 min |
| May 19, 3:07 PM EDT | Special Weather Statement | RNK | Rockingham | 53 min |
| May 19, 3:57 PM EDT | Special Weather Statement | RNK | Stokes | 33 min |
| May 19, 4:05 PM EDT | Special Weather Statement | RNK | Caswell | 55 min |
| May 19, 7:59 PM EDT | Special Weather Statement | RNK | Ashe | 31 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.